JOB-SHOP SCHEDULING UNDER A NONRENEWABLE RESOURCE CONSTRAINT


TOKER A., KONDAKCI S., ERKIP N.

JOURNAL OF THE OPERATIONAL RESEARCH SOCIETY, vol.45, no.8, pp.942-947, 1994 (Journal Indexed in SSCI) identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 8
  • Publication Date: 1994
  • Doi Number: 10.2307/2584018
  • Title of Journal : JOURNAL OF THE OPERATIONAL RESEARCH SOCIETY
  • Page Numbers: pp.942-947

Abstract

In this paper we consider the job shop scheduling problem under a discrete non-renewable resource constraint. We assume that jobs have arbitrary processing times and resource requirements and there is a unit supply of the resource at each time period. We develop an approximation algorithm for this problem and empirically test its effectiveness in finding the minimum makespan schedules.